Table of Contents
ISRN Mathematical Physics
Volume 2013, Article ID 410859, 11 pages
http://dx.doi.org/10.1155/2013/410859
Research Article

Eigenstates and Eigenvalues of Chain Hamiltonians Based on Multiparameter Braid Matrices for All Dimensions

1Laboratoire de Physique Théorique, Université d'Oran Es-Sénia, 31100 Oran, Algeria
2Faculté des Sciences et de la Technologie, Centre Universitaire de Aïn Témouchent, 46000 Aïn Témouchent, Algeria
3Centre de Physique Théorique, Ecole Polytechnique, 91128 Palaiseau Cedex, France

Received 4 September 2013; Accepted 14 October 2013

Academic Editors: U. Kulshreshtha and F. Sugino

Copyright © 2013 B. Abdesselam and A. Chakrabarti. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Chakrabarti, “A nested sequence of projectors and corresponding braid matrices R(θ) : (1) Odd dimensions,” Journal of Mathematical Physics, vol. 46, no. 6, Article ID 063508, 2005. View at Publisher · View at Google Scholar · View at Scopus
  2. B. Abdesselam and A. Chakrabarti, “Nested sequence of projectors. II. Multiparameter multistate statistical models, Hamiltonians, S-matrices,” Journal of Mathematical Physics, vol. 47, no. 5, Article ID 053508, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  3. B. Abdesselam, A. Chakrabarti, V. K. Dobrev, and S. G. Mihov, “Higher dimensional multiparameter unitary and nonunitary braid matrices: even dimensions,” Journal of Mathematical Physics, vol. 48, no. 10, Article ID 103505, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  4. B. Abdesselam and A. Chakrabarti, “A new eight vertex model and higher dimensional, multiparameter generalizations,” Journal of Mathematical Physics, vol. 49, no. 5, Article ID 053301, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  5. B. Abdesselam and A. Chakrabarti, “Multiparameter statistical models from N2 x N2 braid matrices: explicit eigenvalues of transfer matrices T(r), spin chains, factorizable scatterings for all N,” Advances in Mathematical Physics. In press, http://arxiv.org/abs/0806.2371.
  6. H. Saleur and J. B. Zuber, “Integrable lattice models and quantum groups,” in Proceedings of the 1990 Trieste Spring School on String Theory and Quantum Gravity, 1990.
  7. J. H. H. Perk and C. L. Schultz, “New families of commuting transfer matrices in q-state vertex models,” Physics Letters A, vol. 84, no. 8, pp. 407–410, 1981. View at Publisher · View at Google Scholar · View at Scopus
  8. J. H. H. Perk and H. Au-Yang, “Yang-Baxter equations,” in Encyclopedia of Mathematics and Physics, vol. 5, pp. 465–473, Elsevier, Oxford, UK, 2006. View at Google Scholar
  9. C. L. Schultz, “Eigenvectors of the multi-component generalization of the six-vertex model,” Physica A, vol. 122, no. 1-2, pp. 71–88, 1983. View at Publisher · View at Google Scholar · View at Scopus
  10. R. J. Baxter, Exactly Solved Models in Statistical Mechanics, Academic Press, New York, NY, USA, 1982.
  11. H. J. De Vega, “Yang-Baxter algebras, integrable theories and quantum groups,” International Journal of Modern Physics A, vol. 4, p. 2371, 1989. View at Publisher · View at Google Scholar
  12. V. E. Korepin, G. Izergin, and N. M. Bogoliubov, Quantum Inverse Scattering Method, Correlation Functions and Algebraic Bethe Ansatz, Cambridge University Press, Cambridge, UK, 1993.
  13. A. Chakrabarti, “Canonical factorization and diagonalization of Baxterized braid matrices: explicit constructions and applications,” Journal of Mathematical Physics, vol. 44, no. 11, pp. 5320–5349, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  14. B. Abdesselam, A. Chakrabarti, V. K. Dobrev, and S. G. Mihov, “Higher dimensional unitary braid matrices: construction, associated structures, and entanglements,” Journal of Mathematical Physics, vol. 48, no. 5, Article ID 053508, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus